# SDR ABXA20240619118

- Difficulty date: June 19, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 98,586 hours, 36,501 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Auto Shutdown
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU SHUT DOWN AFTER AC LEFT THE BLOCK AC RETUREN TO BLOCKS AND MAINTENANCE GROUNDED AC AND   DEFERRED THE APU IAW 49-11-1B AND RETURNED TO SERVICE AND AC DEPARTED .
